MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9814DF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bed evaluation performed by an arjo service technician revealed damaged control module placed on the side rail.The up button was damaged (got stuck).It is unknown what caused the damage to the control panel module.The faulty side rail was replaced which solved the issue.The review of complaints and device inspection results indicates that the control panel button failure (stuck button) found during inspection might have led to the observed unexpected bed movement.The main factor that could lead to the button being stuck might be related excessive external force used.Since it is unknown what caused the damage to the control panel module, the root cause of the damage is impossible to confirm.The instructions for use for enterprise 9000x bed (746-591-en_11) includes the following information: ¿check that the patient controls, caregiver controls and attendant control panels operate correctly ¿ weekly.To sum up, the arjo device failed to meet its performance specification since the backrest was moving without any commands being given.There was no indication of the patient's involvement.This complaint is deemed reportable due to allegation of an unintended movement of the bed.
 
Event or Problem Description
Following the information gathered, there was an indication of an unintended movement on the enterprise 9000x bed.It was reported that the bed backrest was raising on its own.There was no indication that the bed was used with a patient.No injury was reported.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20479867
Report Number3007420694-2024-00258
Device Sequence Number20831921
Product Code FNL
UDI-Device Identifier05055982755207
UDI-Public(01)05055982755207(11)181022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9814DF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown